Long term side effects from abdominal radiation

  • 1 reply
  • 8 subscribers
  • 803 views

I had 25 round of radiation plus vaginal radiation about 18 years ago.  I suffer from abdominal pain, bloating and a host of other side effects.  Anyone know of anything that can help relieve these symptoms.   Just k owing there are others who experience those side effects, and chatting to them will help too.    Thanks. 

  • I had a radical hysterectomy with removal of 29 lymphnodes from the pelvis, I had 25 sessions of radiotherapy and 3 sessions of brachytherapy, halfway through the radiotherapy I started getting pains in my abdomen and feeling really sick, I finished my treatment mid Feb, the pains have got worse and worse, on my last scan I was told they were worried that I may have a blockage, was prescribed omeprazole, buscopan, anti sickness and morphine, morphine made me violently sick so then prescribed codene, nothing seems to make a difference, been suffering with bad diarrhoea, but these pains are so bad that twice I've nearly pinned an ambulance, I'm waiting for a gastroenterologist app which has just come through for July but for a phone app, feel I can't go on any longer with these pains, can't hardly eat, losing weight but stomach so bloated, painful and it's making really loud gurgling noises which are painful, I'm desperate for someone to listen to me as to how much pain I'm in, but feel like I'm losing the battle